Research Repository

Some inequalities of Hölder type for quadratic weighted geometric mean of bounded linear operators in Hilbert spaces

Dragomir, Silvestru ORCID: 0000-0003-2902-6805 (2018) Some inequalities of Hölder type for quadratic weighted geometric mean of bounded linear operators in Hilbert spaces. Linear and Multilinear Algebra, 66 (2). 268 - 279. ISSN 0308-1087

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: McCarthy’s inequality; Hölder inequality; invertible operators; weighted operator arithmetic mean; weighted operator harmonic mean; Young’s inequality
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 28 Feb 2018 06:09
Last Modified: 12 Feb 2019 03:38
URI: http://vuir.vu.edu.au/id/eprint/35673
DOI: https://doi.org/10.1080/03081087.2017.1295915
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar